# SDR CALA2016092000666

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 97,581 hours, 15,249 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Part number: 211734220
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RT ENGINE GENERATOR DRIVE DISCONNECTED, APU NO START ON FIRST ATTEMPT, 2ND ATTEMPT STARTED AND RAN FOR ONE MINUTE THEN AUTO SHUTDOWN WITH EICAS MESASGE APU OIL QTY, T/865-15.  DIVERTED MAINTENANCE CHECKD APU OIL IAW MM 12-13-04(301).  FOUND APU OIL LEVEL BELOW THE APU FULL MARK ON SIGHT GAGE AND EVIDENCE OF OIL WETNESS IN APU COMPARTMENT. SERVICED APU TO FULL,  R & R APU CONTROLLER IAW AMM 49-62-00, OPS CHECKED GOOD. INSTALLED NEW GEN PHASE LEADS AMM 24-21-07
